# SDR SWIA201334130

- Difficulty date: July 28, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 27,139 hours, 22,790 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOWN DISAGREE, LT MAIN NOT DOWN.  TURNED ON HYDRAULIC 2 & 3 PUMP PER QRH.  CYCLED GEAR, GOT ALL GEAR DOWN & GREEN.  FLT#6436 REPLACED MLG SELECTOR VALVE IAW AMM.  PN ON/OFF75000500, SN ON 0047T, SN OFF 0013T, PN ON/OFF 17051-101, SN ON DCL073-93 & SN OFF CWDD2153-02.
